# SDR HEEA955225

- Difficulty date: June 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7128R
- Make and model: Bell 412
- Aircraft serial: 36007
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064102300
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SQUELCH INOPERATIVE.  STAYS ON. ALIGNED UNIT SEVERAL TIMES.  REPLACED TRANSISTOR Q318.  REPLACED RECEIVER BOARD.  REPAIRED PROBLEM.  ADJUSTED SQUELCH AND MODULATION.  BENCH CHECK GOOD.
